Title of article :
A posteriori error estimates for elliptic variational inequalities
Author/Authors :
R. Kornhuber، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1996
Pages :
12
From page :
49
To page :
60
Abstract :
We derive hierarchical a posteriori error estimates for elliptic variational inequalities. The evaluation amounts to the solution of corresponding scalar local subproblems. We derive some upper bounds for the effectivity rates and the numerical properties are illustrated by typical examples.
Keywords :
Free boundary problems , Adaptive finite element methods , A posteriori error estimates
Journal title :
Computers and Mathematics with Applications
Serial Year :
1996
Journal title :
Computers and Mathematics with Applications
Record number :
917790
Link To Document :
بازگشت